skip to content
Behavior of distant maximal geodesics in finitely connected complete 2-dimensional Riemannian manifolds Preview this item
ClosePreview this item
Checking...

Behavior of distant maximal geodesics in finitely connected complete 2-dimensional Riemannian manifolds

Author: Takashi Shioya
Publisher: Providence, R.I. : American Mathematical Society, ©1994.
Series: Memoirs of the American Mathematical Society, no. 517.
Edition/Format:   eBook : Document : EnglishView all editions and formats
Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

Find a copy online

Links to this item

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Genre/Form: Electronic books
Additional Physical Format: Print version:
Shioya, Takashi, 1963-
Behavior of distant maximal geodesics in finitely connected complete 2-dimensional Riemannian manifolds /
Material Type: Document, Internet resource
Document Type: Internet Resource, Computer File
All Authors / Contributors: Takashi Shioya
ISBN: 9781470400941 1470400944
OCLC Number: 851088455
Notes: "Volume 108, number 517 (second of 5 numbers)."
Description: 1 online resource (viii, 73 pages) : illustrations.
Contents: Introduction 1. The semi-regular curves in a differentiable plane 2. Statement of main results and examples 3. Some applications of the Gauss-Bonnet theorem 4. Semi-regularity of distant geodesics 5. Almost regularity of distant geodesics 6. The visual diameter 7. Distant geodesics in a finitely connected manifold with finitely connected boundary.
Series Title: Memoirs of the American Mathematical Society, no. 517.
Responsibility: Takashi Shioya.

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.
Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


Primary Entity

<http://www.worldcat.org/oclc/851088455> # Behavior of distant maximal geodesics in finitely connected complete 2-dimensional Riemannian manifolds
    a schema:CreativeWork, schema:MediaObject, schema:Book ;
   library:oclcnum "851088455" ;
   library:placeOfPublication <http://id.loc.gov/vocabulary/countries/riu> ;
   library:placeOfPublication <http://experiment.worldcat.org/entity/work/data/143642621#Place/providence_r_i> ; # Providence, R.I.
   schema:about <http://dewey.info/class/510/e20/> ;
   schema:about <http://id.worldcat.org/fast/940368> ; # Geodesics (Mathematics)
   schema:about <http://id.worldcat.org/fast/1097804> ; # Riemannian manifolds
   schema:about <http://experiment.worldcat.org/entity/work/data/143642621#Topic/mathematics_essays> ; # MATHEMATICS--Essays
   schema:about <http://experiment.worldcat.org/entity/work/data/143642621#Topic/mathematics_pre_calculus> ; # MATHEMATICS--Pre-Calculus
   schema:about <http://experiment.worldcat.org/entity/work/data/143642621#Topic/mathematics_reference> ; # MATHEMATICS--Reference
   schema:bookFormat schema:EBook ;
   schema:copyrightYear "1994" ;
   schema:creator <http://viaf.org/viaf/29827253> ; # Takashi Shioya
   schema:datePublished "1994" ;
   schema:exampleOfWork <http://worldcat.org/entity/work/id/143642621> ;
   schema:genre "Electronic books"@en ;
   schema:inLanguage "en" ;
   schema:isPartOf <http://worldcat.org/issn/0065-9266> ; # Memoirs of the American Mathematical Society ;
   schema:isPartOf <http://worldcat.org/issn/1947-6221> ; # Memoirs of the American Mathematical Society,
   schema:isSimilarTo <http://worldcat.org/entity/work/data/143642621#CreativeWork/behavior_of_distant_maximal_geodesics_in_finitely_connected_complete_2_dimensional_riemannian_manifolds> ;
   schema:name "Behavior of distant maximal geodesics in finitely connected complete 2-dimensional Riemannian manifolds"@en ;
   schema:productID "851088455" ;
   schema:publication <http://www.worldcat.org/title/-/oclc/851088455#PublicationEvent/providence_r_i_american_mathematical_society_1994> ;
   schema:publisher <http://experiment.worldcat.org/entity/work/data/143642621#Agent/american_mathematical_society> ; # American Mathematical Society
   schema:url <http://dx.doi.org/10.1090/memo/0517> ;
   schema:url <http://search.ebscohost.com/login.aspx?direct=true&scope=site&db=nlebk&db=nlabk&AN=838576> ;
   schema:workExample <http://worldcat.org/isbn/9781470400941> ;
   wdrs:describedby <http://www.worldcat.org/title/-/oclc/851088455> ;
    .


Related Entities

<http://experiment.worldcat.org/entity/work/data/143642621#Agent/american_mathematical_society> # American Mathematical Society
    a bgn:Agent ;
   schema:name "American Mathematical Society" ;
    .

<http://experiment.worldcat.org/entity/work/data/143642621#Place/providence_r_i> # Providence, R.I.
    a schema:Place ;
   schema:name "Providence, R.I." ;
    .

<http://experiment.worldcat.org/entity/work/data/143642621#Topic/mathematics_essays> # MATHEMATICS--Essays
    a schema:Intangible ;
   schema:name "MATHEMATICS--Essays"@en ;
    .

<http://experiment.worldcat.org/entity/work/data/143642621#Topic/mathematics_pre_calculus> # MATHEMATICS--Pre-Calculus
    a schema:Intangible ;
   schema:name "MATHEMATICS--Pre-Calculus"@en ;
    .

<http://experiment.worldcat.org/entity/work/data/143642621#Topic/mathematics_reference> # MATHEMATICS--Reference
    a schema:Intangible ;
   schema:name "MATHEMATICS--Reference"@en ;
    .

<http://id.worldcat.org/fast/1097804> # Riemannian manifolds
    a schema:Intangible ;
   schema:name "Riemannian manifolds"@en ;
    .

<http://id.worldcat.org/fast/940368> # Geodesics (Mathematics)
    a schema:Intangible ;
   schema:name "Geodesics (Mathematics)"@en ;
    .

<http://viaf.org/viaf/29827253> # Takashi Shioya
    a schema:Person ;
   schema:birthDate "1963" ;
   schema:familyName "Shioya" ;
   schema:givenName "Takashi" ;
   schema:name "Takashi Shioya" ;
    .

<http://worldcat.org/entity/work/data/143642621#CreativeWork/behavior_of_distant_maximal_geodesics_in_finitely_connected_complete_2_dimensional_riemannian_manifolds>
    a schema:CreativeWork ;
   rdfs:label "Behavior of distant maximal geodesics in finitely connected complete 2-dimensional Riemannian manifolds /" ;
   schema:description "Print version:" ;
   schema:isSimilarTo <http://www.worldcat.org/oclc/851088455> ; # Behavior of distant maximal geodesics in finitely connected complete 2-dimensional Riemannian manifolds
    .

<http://worldcat.org/isbn/9781470400941>
    a schema:ProductModel ;
   schema:isbn "1470400944" ;
   schema:isbn "9781470400941" ;
    .

<http://worldcat.org/issn/0065-9266> # Memoirs of the American Mathematical Society ;
    a bgn:PublicationSeries ;
   schema:hasPart <http://www.worldcat.org/oclc/851088455> ; # Behavior of distant maximal geodesics in finitely connected complete 2-dimensional Riemannian manifolds
   schema:issn "0065-9266" ;
   schema:name "Memoirs of the American Mathematical Society ;" ;
    .

<http://worldcat.org/issn/1947-6221> # Memoirs of the American Mathematical Society,
    a bgn:PublicationSeries ;
   schema:hasPart <http://www.worldcat.org/oclc/851088455> ; # Behavior of distant maximal geodesics in finitely connected complete 2-dimensional Riemannian manifolds
   schema:issn "1947-6221" ;
   schema:name "Memoirs of the American Mathematical Society," ;
    .

<http://www.worldcat.org/title/-/oclc/851088455>
    a genont:InformationResource, genont:ContentTypeGenericResource ;
   schema:about <http://www.worldcat.org/oclc/851088455> ; # Behavior of distant maximal geodesics in finitely connected complete 2-dimensional Riemannian manifolds
   schema:dateModified "2018-03-10" ;
   void:inDataset <http://purl.oclc.org/dataset/WorldCat> ;
    .


Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.